MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1177/1078155218763044

Медицинская библиотека · Journal of oncology pharmacy practice : official publication of the International Society of Oncology Pharmacy Practitioners · 2018

Irinotecan-associated dysarthria: A single institution case series with management implications in patients with gastrointestinal malignancies.

Zhen David B, McDevitt Rachel L, Zalupski Mark M, Sahai Vaibhav

СтатьяПеревод в очереди

Аннотация

Irinotecan (Camptosar©, CPT-11), a topoisomerase I inhibitor, is a commonly used cytotoxic chemotherapeutic in the treatment of multiple malignancies, particularly of gastrointestinal origin. Dysarthria secondary to irinotecan has been described as a rare side effect in a few case reports with limited data to recommend appropriate management. We describe herein a large single institution experience of patients with gastrointestinal malignancies who experienced dysarthria while being treated with irinotecan-based chemotherapy regimens (FOLFIRINOX or FOLFIRI+/-bevacizumab). Eighteen patients developed neurological manifestations during irinotecan infusion with the majority ( n = 17) developing dysarthria. Patients also experienced other known side effects including cholinergic effects (abdominal bloating, diarrhea, facial flushing, diaphoresis, and rhinorrhea), nausea, fatigue, perioral paresthesia and musculoskeletal discomfort. The dysarthria occurred as early as with the first infusion of irinotecan ( n = 9), but several patients did not develop symptoms until subsequent infusions (range, 1-6). Dose alterations of irinotecan did not obviously impact the reccurrence or severity of dysarthria. Management strategies included close observation, atropine, slower irinotecan infusion rate, and reassurance. Dysarthria resolved without consequence in all patients within hours of completion of the infusion. Oncologists and pharmacists should be aware of irinotecan-associated dysarthria as a rare, self-limited phenomenon with no long-term sequelae, and appropriately counsel patients and infusion nurses to avoid inadvertently withholding potentially beneficial therapy for patients with gastrointestinal malignancies.

Для цитирования: Zhen David B, McDevitt Rachel L, Zalupski Mark M, Sahai Vaibhav. Irinotecan-associated dysarthria: A single institution case series with management implications in patients with gastrointestinal malignancies.. Journal of oncology pharmacy practice : official publication of the International Society of Oncology Pharmacy Practitioners. 2018. DOI: 10.1177/1078155218763044.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.